Medical Questions > Pregnancy Forum > Pregnancy Forum

mistakenly i had take period delay tablet in preganancy

Must Read
What happens during labor? What do contractions feel like? And how do I know that labor has begun? Read on to learn about birthing basics....
Signs of labor occur after 36 weeks of pregnancy. Learn about the difference between real and false contractions. Plus, we outline signs of delivery complicati...
Almost all women worry about the pain of childbirth. Preparing for childbirth includes thinking about how you'd like to cope with the pain of labor. Read on for...
Hi,

I am pregnant from last two months , but by mistake last month i had take three tablets of delaying period ( Name of the company is Kopran, but i don"t know the tablet name).
So now my baby is 7 weeks , i want my baby healthy.

So please suggest me the your advice, Should i go further or not?

Thanks
Soumya
Did you find this post helpful?
|

User Profile
replied October 17th, 2012
Community Volunteer
These pills sound like normal birth control pills? If so, it does not have any effect on your baby.

If you are worried take your pills to your doctor and talk to her/him

Best of luck and congratulations with your pregnancy.
|
Did you find this post helpful?

replied October 17th, 2012
Thanks Kristigraham,

Those tablets was for delaying my period....I hope it's not have make effect on my baby... Thanks once again,
|
Did you find this post helpful?